# SDR DL72L961620

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 480-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AND STRINGER AT FS 480 TO 520 AND STR 26R WERE FOUND CORRODED.  THE SKIN CORROSION REQUIRED A 3.25 BY 2.75 CUTOUT IN THE UPPER AND LOWER SKINS OF THE STR 26R LAP JOINT.  THE STRINGER CORROSION REQUIRED A CUTOUT IN THE STRINGER FROM THE EXISTING FACTORY SPLICE AT FS 480 RUNNING AFT TO FS 500 TO 520.  MAINTENANCE REPORTS THE STRINGER TO BE 0.050 THICK.  THE SKIN DAMAGE WILL BE REPAIRED PER THE SRM WITH A MINOR DEVIATION TO EXTEND THE FILLER TO THE STA 480 BUTT JOINT.
